×

A new method for the solution of Volterra-Fredholm integro-differential equations. (English) Zbl 1442.45005

Summary: In the present study, we investigate the hybrid of Taylor series and Block pulse functions solutions of higher order linear integro-differential Volterra-Fredholm equations (IDVFE) by using a new method. This method transforms IDVFE into the matrix equations which correspond to a system of linear algebraic equations. Some numerical results are also given to illustrate the efficiency of the method.

MSC:

45J05 Integro-ordinary differential equations
65R20 Numerical methods for integral equations
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, 1985. · Zbl 0592.65093
[2] P. J. van der Houwen and B. P. Sommeijer, Euler-Chebyshev methods for integro-differential equations, Appl. Numer. Math. 24 (1997) 203-218. · Zbl 0881.65141
[3] W. H. Enright and M. Hu, Continuous Runge-Kutta methods for neutral Volterra integro-differential equations with delay, Appl. Numer. Math. 24 (1997) 175-190. · Zbl 0876.65089
[4] K. Maleknejad, F. Mirzae and S. Abbasbandy, Solving linear integro-differential equations system by using rationalized Haar functions method, Appl. Math. Comput. 155 (2004) 317-328. · Zbl 1056.65144
[5] K. Maleknejad and M. Tavassoli Kajani, Solving linear integro-differential equation system by Galerkin methods with hybrid functions, Appl. Math. Comput. 159 (2004) 603-612. · Zbl 1063.65145
[6] Y. Jafarzadeh and B. Keramati, Convergence analysis of parabolic basis functions for solving systems of linear and nonlinear Fredholm integral equations, Turk J Math 41 (2017) 787-796. · Zbl 1424.45011
[7] Y. Jafarzadeh and B. Keramati, Numerical method for a system of integro-differental equations by Lagrange interpolation, Asian-European Journal of Mathematics (2016), doi: 10.1142/S1793557116500777. · Zbl 1355.65175
[8] Y. Jafarzadeh and B. Keramati, Numerical method for a system of integro-differential equations and convergence analysis by Taylor collocation, Ain Shams Eng J (2016), http://dx.doi.org/10.1016/j.asej.2016.08.014. · Zbl 1355.65175
[9] A. Akyuz, M. Sezer, Chebyshev polynomial solutions of systems of higer-order linear Fredholm-Volterra integro-di_erential equations, Journal of Franklin Institute 342 (2005), 688-701. · Zbl 1086.65121
[10] S. Yalçinbaş and M. Sezer, A method for the approximate solution of the second-order linear differential equations in terms of Taylor polynomials, International Journal of Mathematical Education in Science and Technology 27 (1996) 821-834. · Zbl 0887.65084
[11] A. Karamete and M. Sezer, A Taylor collocation method for the solution of linear integro-differential equations, International Journal of Computer Mathematics 79 (2002) 987-1000. · Zbl 1006.65144
[12] M. Gülsu and M. Sezer, A Taylor collocation method for the approximate solution of general linear Fredholm-Volterra integro-difference equations with mixed argument, International Journal of Computer Mathematics 175 (2006) 675-690. · Zbl 1088.65123
[13] Z.H. Jung and W. Schanfelberger, Block-Pulse Functions and their Application in Control Systems, Springer-Verlag, Berlin, 1992.
[14] M. Razzaghi and A. Arabshahi, Optimal control of linear distributed-parameter system via polynomial series, Int. J. Syst. Sci. 20 (1989) 1141-1148. · Zbl 0678.49024
[15] P. Darania and Ali Ebadian, A method for the numerical solution of the integro-differential equations, Appl. Math. Comput. 188 (2007) 657-668. · Zbl 1121.65127
[16] E. Yusufoğlu and Improved homotopy perturbation method for solving Fredholm type integro-differential equations, Chaos Solitons Fractals 41 (2009) 28-37.
[17] M. Tavassoli Kajani, M. Ghasemi and E. Babolian, Numerical solution of linear integro-differential equation by using sine-cosine wavelets, Appl. Math. Comput. 180 (2006) 569-574. · Zbl 1102.65137
[18] S. Yalç \(\text{\imath}\) nbaş and M. Sezer, The approximate solution of high-order linear Volterra-Fredholm integro- differential equations in terms of Taylor polynomials, Appl. Math. Comput. 112 (2000) 291-308.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.